# SDR AALA202109016217

- Difficulty date: August 8, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 23,199 hours, 9,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.
